Ujjain: 20 patients of black fungus complain of fever, vomiting after medics administer 'changed' drug

Ujjain: The patients of black fungus who are undergoing treatment at the Civil Hopital allegedly developed reaction after the medics administered Amphotericin B Lipid complex to them on Thursday.

Patients alleged that the hospital staff administered Amphotericin B Lipid complex to them instead of Lycoconazole. As a result, the affected patients developed complaints ranging from cold, fever, tremors and vomiting. The relatives of the patients present had also warned the medics that this drug could cause reaction in their patients. However, no one paid heed to their protests, said a patient. The patients and their kin tried to reach out to the hospital management but their calls remained unanswered. Over 50 patients in the ward realised that their fate hangs in balance.

After the administration of the said drug more than 20 patients of black fungus in Ujjain Civil Hospital complained of vomiting and anxiety among other issues. Kin of the patients alleged that the condition of their patients worsened after the medics here administered the Amphotericin B Lipid Complex injections to their patients.

The CMHO Mahavir Khandelwal failed to respond to the calls made by the Free Press bureau.

However, collector Asheesh Singh, said, "I am not aware about any such incident. After the use of the said injection, mild reaction is observed in one or two patients but it is not likely that so many patients get affected at a time.

(To receive our E-paper on whatsapp daily, please click here. We permit sharing of the paper's PDF on WhatsApp and other social media platforms.)

Free Press Journal

www.freepressjournal.in